# SDR SWAA2016030749668

- Difficulty date: February 29, 2016
- Submitted: March 8, 2016
- Operation: Air carrier
- Aircraft: N916WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36623
- Aircraft time: 28,041 hours, 16,577 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6545774
- Condition: Chafed
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN CHAFED, BETWEEN BS 850 - 856, BETWEEN RBL 2 TO LBL 2.  REPAIRED SKIN IAW EA.
